Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 9, 2015, 4:48 PM EDT for 9 counties in Ohio. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 4:48 PM EDT (20:48 UTC)
- Expired
- Apr 9, 2015, 5:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Belmont County, OH, Carroll County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Noble County, OH, Tuscarawas County, OH
The radar
The Pittsburgh radar (KPBZ), 123 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 4:55 PM EDT | TSTM WND DMG | 1 S Lore City, OH | TREES DOWN |
| Apr 9, 4:55 PM EDT | TSTM WND DMG | 1 S Lore City, OH | |
| Apr 9, 4:58 PM EDT | TSTM WND DMG | 1 Nnw Salesville, OH | TREES DOWN |
| Apr 9, 4:58 PM EDT | TSTM WND DMG | 1 Nnw Salesville, OH | |
| Apr 9, 5:28 PM EDT | NON-TSTM WND GST 30 | 1 Wnw Jerusalem, OH | MESONET STATION JERUSALEM /AU914/ NON-TSTM WND GST DURATION 6 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 2:26 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 9, 4:29 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
561
WUUS51 KPBZ 092048
SVRPBZ
OHC013-019-031-059-067-081-111-121-157-092130-
/O.NEW.KPBZ.SV.W.0004.150409T2048Z-150409T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
448 PM EDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NOBLE COUNTY IN EAST CENTRAL OHIO...
WESTERN JEFFERSON COUNTY IN EAST CENTRAL OHIO...
NORTHEASTERN COSHOCTON COUNTY IN EAST CENTRAL OHIO...
GUERNSEY COUNTY IN EAST CENTRAL OHIO...
MONROE COUNTY IN EAST CENTRAL OHIO...
HARRISON COUNTY IN EAST CENTRAL OHIO...
CARROLL COUNTY IN EAST CENTRAL OHIO...
TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...
BELMONT COUNTY IN EAST CENTRAL OHIO...
* UNTIL 530 PM EDT
* AT 447 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WALNUT CREEK TO SALT FORK STATE PARK TO 6 MILES
NORTHWEST OF BEVERLY...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW PHILADELPHIA...DOVER...CAMBRIDGE...MARTINS FERRY...
UHRICHSVILLE...ST. CLAIRSVILLE...BARNESVILLE...NEWCOMERSTOWN...
CADIZ...CARROLLTON...DENNISON...STRASBURG...BYESVILLE...
WOODSFIELD...SUGARCREEK...BRIDGEPORT...CALDWELL...DUDLEY...
TILTONSVILLE AND GNADENHUTTEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4045 8167 4060 8166 4067 8094 4019 8069
3954 8103 3957 8105 3958 8126 3961 8128
3959 8129 3959 8136 3965 8145 3958 8148
3959 8159 3966 8159 3967 8164 3975 8164
3976 8170 4008 8153 4045 8172
TIME...MOT...LOC 2047Z 259DEG 48KT 4053 8170 4009 8146 3963 8171
HAIL...<.75IN
WIND...60MPH
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 1:40 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Apr 9, 1:40 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
140 PM EDT THU APR 9 2015
.SYNOPSIS...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD
FRONT PASSES BY EARLY FRIDAY. HIGH PRESSURE WILL KEEP CONDITIONS
DRY THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 10 PM THIS EVENING/...
AFTERNOON UPDATE...ADJUSTED POPS BASED ON LATEST RADAR TRENDS.
PREVIOUS DISCUSSION FOLLOWS...
PER LATEST ANALYSIS...SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE
TO MOVE EASTWARD ALONG THE WARM FRONT. A SHORTWAVE IS EXPECTED TO
APPROACH EARLY THIS AFTERNOON AND HELP SUPPORT THUNDERSTORMS ALONG
THE BOUNDARY. HAVE ADJUSTED TIMING OF POPS BASED ON LATEST HRRR
MODEL GUIDANCE.
A SLIGHT RISK FOR SEVERE THUNDERSTORMS DOES EXIST IN EASTERN OHIO
BUT CONDITIONS SEEM MARGINAL GIVEN INSTABILITY VALUES. IF STRONG
TO SEVERE THUNDERSTORMS DO DEVELOP...DAMAGING WIND GUSTS WOULD BE
THE MAIN THREAT.
ACROSS THE WEST AND SOUTH...RECENT RAINFALL HAS KEPT THE GROUND
WELL SATURATED AND ANY FURTHER SUFFICIENT RAINFALL COULD POSE A
FLASH FLOOD. HENCE...THE FLASH FLOOD WATCH CONTINUES THROUGH
FRIDAY.
&&
.SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/...
A LULL IN PRECIPITATION CAN BE EXPECTED EARLY TONIGHT BEFORE THE
COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL PUSH EAST
FRIDAY MORNING...DECREASING SHOWER/STORM CHANCES IN ITS WAKE.
EXPECT CONDITIONS TO IMPROVE FROM THE WEST FRIDAY AFTERNOON AS
COOLER AND DRIER AIR FILTERS INTO THE AREA.
HIGH PRESSURE WILL DOMINATE THE REGION THROUGH THE WEEKEND BUT NOTICEABLY
COOLER AIR WILL MOVE IN BEHIND THE FRONT ON SATURDAY WHICH WILL
CAUSE BELOW NORMAL TEMPERATURES. TEMPERATURES ON SUNDAY WILL
SETTLE TO NORMAL VALUES.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
TEMPERATURES WARM ON SUNDAY WITH MORE NORMAL READINGS EXPECTED
THROUGH THE REMAINDER OF THE LONG TERM. NEXT SYSTEM WILL BRING THE
RISK FOR SHOWERS AND STORMS EARLY NEXT WEEK.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
ANOTHER ROUND OF PRECIP IS EXPECTED THIS AFTERNOON AND INTO THE
NIGHT AS A COLD FRONT APPROACHES THE REGION. PERIODIC
RESTRICTIONS...INCLUDING IFR IN RA...WILL CONTINUE UNTIL FRONTAL
PASSAGE ON FRIDAY MORNING.
.OUTLOOK.../FRIDAY NIGHT THROUGH SUNDAY/...
BUILDING HIGH PRESSURE WILL IMPROVE CONDITIONS FOR THE WEEKEND.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ039-048-049-
057>059-068-069.
PA...NONE.
WV...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WVZ004-012-021-
022.
&&Hazardous weather outlook, Apr 9, 4:36 AM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 436 AM EDT THU APR 9 2015 MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ001-002-023-041- 100845- GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA- BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-PRESTON- TUCKER- 436 AM EDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039-048-049-057>059-068-069-WVZ004-012-100845- TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE- MONROE-MARSHALL-WETZEL- 436 AM EDT THU APR 9 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ040-041-050-WVZ003-100845- CARROLL-COLUMBIANA-JEFFERSON OH-OHIO- 436 AM EDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ021-022-100845- MARION-MONONGALIA- 436 AM EDT THU APR 9 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 9, 3:41 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
341 PM EDT THU APR 9 2015
OHZ058-059-068-092030-
GUERNSEY-NOBLE-BELMONT-
341 PM EDT THU APR 9 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NOBLE...CENTRAL GUERNSEY
AND WEST CENTRAL BELMONT COUNTIES...
AT 340 PM EDT...A STRONG THUNDERSTORM WAS NEAR BELLE VALLEY...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BARNESVILLE...BYESVILLE...CALDWELL...QUAKER CITY...SENECAVILLE...
CUMBERLAND...OLD WASHINGTON...BELLE VALLEY...SARAHSVILLE...WOLF RUN
STATE PARK...SENECA LAKE PARK...ANTRIM...PLEASANT CITY...LORE CITY...
SALESVILLE...FAIRVIEW AND BATESVILLE.
LAT...LON 3983 8169 4015 8137 4002 8116 3966 8158
3966 8162 3968 8165 3975 8164 3976 8170
TIME...MOT...LOC 1940Z 216DEG 38KT 3977 8163
07Special weather statement, Apr 9, 3:47 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
347 PM EDT THU APR 9 2015
OHZ048-057-092015-
MUSKINGUM-COSHOCTON-
347 PM EDT THU APR 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MUSKINGUM AND
SOUTHWESTERN COSHOCTON COUNTIES...
AT 346 PM EDT...A STRONG THUNDERSTORM WAS NEAR DILLON STATE PARK...
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ZANESVILLE...COSHOCTON...CONESVILLE...ADAMSVILLE...COOPERDALE...
OTSEGO...FERNCLIFF...DILLON STATE PARK...DRAKE...DRESDEN...
FRAZEYSBURG AND GRATIOT.
LAT...LON 3995 8223 3995 8220 4015 8219 4036 8193
4015 8170 4007 8188 3992 8223
TIME...MOT...LOC 1946Z 229DEG 37KT 4000 8220
34Local storm report, Apr 9, 4:15 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
415 PM EDT THU APR 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 3 ENE NEW CONCORD 40.02N 81.68W
04/09/2015 E0.88 INCH GUERNSEY OH TRAINED SPOTTER
&&
NWS PITTSBURGH PA
IRIS SYSTEMSpecial weather statement, Apr 9, 4:33 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
433 PM EDT THU APR 9 2015
OHZ069-PAZ031-WVZ004-012-021-092100-
MONROE-GREENE-MARION-MARSHALL-WETZEL-
433 PM EDT THU APR 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONROE...
SOUTHWESTERN GREENE...WETZEL...SOUTHEASTERN MARSHALL AND NORTHWESTERN
MARION COUNTIES...
AT 433 PM EDT...A STRONG THUNDERSTORM WAS OVER MIDDLEBOURNE...MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEW MARTINSVILLE...PINE GROVE...HUNDRED...KNOB FORK...LITTLETON...
ROUND BOTTOM...HANNIBAL...FLY...BIG RUN...PORTERS FALLS...
WILEYVILLE...JACKSONBURG...DENVER HEIGHTS...EARNSHAW AND GLOVER GAP.
LAT...LON 3955 8078 3956 8081 3956 8082 3960 8085
3958 8089 3961 8094 3955 8103 3958 8105
3984 8052 3965 8039 3964 8040 3964 8038
3960 8036 3949 8072
TIME...MOT...LOC 2033Z 246DEG 34KT 3952 8093
34Local storm report, Apr 9, 4:36 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 PM EDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND DMG 1 S DUNCAN FALLS 39.86N 81.92W
04/09/2015 MUSKINGUM OH LAW ENFORCEMENT
TREES DOWN.
&&
EVENT NUMBER PBZ1501632
07Local storm report, Apr 9, 4:37 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
437 PM EDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG 2 SE DUNCAN FALLS 39.85N 81.89W
04/09/2015 MUSKINGUM OH LAW ENFORCEMENT
TREES DOWN.
&&
EVENT NUMBER PBZ1501633
07The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:48 PM EDT | Special Weather Statement | PBZ | Noble | 42 min |
| Apr 9, 4:08 AM EDT | Flash Flood Watch | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 32 hr |
| Apr 9, 4:30 AM EDT | Special Weather Statement | PBZ | Muskingum | 30 min |
| Apr 9, 6:08 AM EDT | Areal Flood Advisory | PBZ | Coshocton | 3 hr |
| Apr 9, 6:26 AM EDT | River Flood Warning | PBZ | Coshocton | 6 days |
| Apr 9, 10:31 AM EDT | Areal Flood Advisory | PBZ | Coshocton | 3 hr |
| Apr 9, 3:34 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum | 56 min |
| Apr 9, 3:41 PM EDT | Special Weather Statement | PBZ | Noble | 49 min |
| Apr 9, 3:47 PM EDT | Special Weather Statement | PBZ | Coshocton | 28 min |
| Apr 9, 4:11 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Noble, Tuscarawas | 49 min |
| Apr 9, 4:42 PM EDT | Flash Flood Warning | PBZ | Guernsey, Muskingum | 3 hr |
| Apr 9, 4:49 PM EDT | Flash Flood Warning | PBZ | Carroll, Guernsey, Harrison, Tuscarawas | 4 hr |
| Apr 9, 5:05 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 25 min |
| Apr 9, 5:29 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Jefferson | 31 min |
| Apr 9, 5:38 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Monroe | 37 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.